# SDR CALA2018091901970

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT DOOR STOPS NR 2, 3, AND 4 ARE WORN BELOW LIMITS. REMOVED AND REPLACED R2 DOOR AFT DOOR STOP SCREWS NR 2, 3, & 4 IAW AMM 52-13-31-400-002. ADJUSTED NR 2, 3, & 4 AFT STOP SCREWS IAW AMM 52-13-*00-820-001.
